Jump to content
Sign in to follow this  
Monchichi

What Are Symptoms Of Being Prescribed Too Much Antidepressant?

Recommended Posts

Hello -
I'm wondering if I need to increase my dose of my anti-depressant (working with my doctor), but I'm wondering if I increased, what would be the signs of too much antidepressant? I'm not talking about typical start-up side-effects of raising, but more like if I raised to 15mg or 20mg of Lexapro and if that amount was too much for me in the long run (say, after a month or 2) what symptoms might I notice?

Thanks so much!

Share this post


Link to post
Share on other sites

The first two weeks were absolutely horrible; I ended up at the mental ward. The weird thing that was it was explained to me that this was par for many I was ok. This was the old days at the VA and first you would see a PA, not a pdoc or primary. I was very suicidal.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...